# SDR HALA2011101600460

- Difficulty date: October 16, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 97,494 hours, 18,493 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB - AFTER PUSHBACK APU AIR READING ONLY 10 PSI- UNABLE TO START.  CYCLED APU WITH RESTART, APU AIR RETURNED TO 40 PSI HELD NORMAL. STARTED RT ENGINE AT GATE NO FAULTS, LT ENGINE START NORMAL, NO OTHER FAULTS.  APU AIR OPS CHECKED OK, PACKS OPS NORMAL. FIRST START ATTEMPT BY CREW ACFT PACKS WERE "ON".
